Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 11, 2015, 7:15 PM EDT for Mahoning County, Portage County, Stark County, Ohio. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 7:15 PM EDT (23:15 UTC)
- Expired
- May 11, 2015, 8:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mahoning County, OH, Portage County, OH, Stark County, OH
The radar
The Pittsburgh radar (KPBZ), 77 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:30 PM EDT | TSTM WND DMG | Sebring, OH | SEBRING POLICE DEPARTMENT REPORTED WIDESPREAD TREES AND POWER LINES DOWN IN TOWN. |
| May 11, 7:32 PM EDT | TSTM WND DMG | 2 Se Craig Beach, OH | REPORT OF SEVERAL LARGE TREES SNAPPED AND LAYING ON POWER LINES IN THE MILTON TOWNSHIP AREA...TIME IS RADAR ESTIMATED... REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:47 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS51 KCLE 112315
SVRCLE
OHC099-133-151-120015-
/O.NEW.KCLE.SV.W.0010.150511T2315Z-150512T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHONING COUNTY IN NORTHEAST OHIO...
SOUTHEASTERN PORTAGE COUNTY IN NORTHEAST OHIO...
EASTERN STARK COUNTY IN NORTHEAST OHIO...
* UNTIL 815 PM EDT
* AT 713 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOUISVILLE TO MINERVA...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...ALLIANCE...SEBRING...CANFIELD...BOARDMAN...CAMPBELL...
LIMAVILLE...MAPLE RIDGE...BELOIT...CRAIG BEACH...AUSTINTOWN...
POLAND...NEW MIDDLETOWN...STRUTHERS AND LOWELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4111 8127 4114 8099 4113 8052 4090 8051
4090 8082 4093 8084 4093 8089 4090 8090
4090 8108 4073 8108 4072 8124
TIME...MOT...LOC 2314Z 228DEG 37KT 4085 8118 4073 8103
HAIL...1.00IN
WIND...60MPH
$$
KEC2 follow-up statements
604
WWUS51 KCLE 112344
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT MON MAY 11 2015
OHC133-151-112354-
/O.CAN.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
PORTAGE OH-STARK OH-
744 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK AND SOUTHEASTERN
PORTAGE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4090 8090 4098 8098 4106 8094 4114 8092
4113 8052 4090 8051 4090 8082 4093 8084
4093 8089
TIME...MOT...LOC 2344Z 250DEG 30KT 4113 8078 4092 8074
$$
OHC099-120015-
/O.CON.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
MAHONING OH-
744 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAHONING
COUNTY UNTIL 815 PM EDT...
AT 742 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LORDSTOWN TO SALEM...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...BOARDMAN...CAMPBELL...AUSTINTOWN...POLAND...STRUTHERS...
NEW MIDDLETOWN AND LOWELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4090 8090 4098 8098 4106 8094 4114 8092
4113 8052 4090 8051 4090 8082 4093 8084
4093 8089
TIME...MOT...LOC 2344Z 250DEG 30KT 4113 8078 4092 8074
HAIL...1.00IN
WIND...60MPH
$$
KEC402
WWUS51 KCLE 120001
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT MON MAY 11 2015
OHC099-120015-
/O.CON.KCLE.SV.W.0010.000000T0000Z-150512T0015Z/
MAHONING OH-
801 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MAHONING COUNTY UNTIL 815 PM EDT...
AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YOUNGSTOWN TO 8 MILES SOUTHEAST OF BOARDMAN...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. WIDESPREAD TREES AND POWER LINES WERE
REPORTED IN SEBRING.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOWELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4091 8076 4105 8080 4114 8081 4113 8052
4090 8051
TIME...MOT...LOC 0001Z 253DEG 33KT 4111 8058 4097 8050
HAIL...0.75IN
WIND...60MPH
$$
KECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:41 PM EDT, 34 minutes earlier.
Area forecast discussion, May 11, 6:41 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 641 PM EDT MON MAY 11 2015 .SYNOPSIS... STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT KICKING OFF THUNDERSTORMS. THIS WILL BE FOLLOWED BY A SECONDARY COLD FRONT TOMORROW...USHERING IN MUCH COOLER CONDITIONS. && .NEAR TERM /THROUGH TUESDAY/... TORNADO WATCH #164 OVER THE WESTERN HALF OF THE FORECAST AREA REMAINS IN EFFECT UNTIL 8 PM EDT. SEVERE THUNDERSTORM WATCH #167 OVER THE EASTERN HALF OF THE FORECAST AREA IS IN EFFECT UNTIL 1 AM EDT. A FRAGMENTED N-S LINE OF THUNDERSTORMS IS NOW MAKING ITS WAY ACROSS CUYAHOGA COUNTY AND POINTS SOUTH AND WEST. ANIMATED INFRARED SATELLITE IMAGERY SHOWS CLOUD TOPS HAVE EXPANDED AND COOLED TO -65C IN ABOUT AN HOUR WITH THIS LINE. SO FAR A PEAK WIND OF 30 KNOTS HAS BEEN OBSERVED AT KCLE...AND 41 KNOTS AT KMFD. BY AND LARGE THIS LINE HAS REMAINED SUB- SEVERE AND HAS ONLY PROMPTED 1 SVR IN KNOX COUNTY AT 525 PM EDT. THIS LINE WILL CONTINUE TO MOVE OFF TO THE EAST TOWARDS YOUNGSTOWN AND ERIE EARLY THIS EVENING...BRINGING WITH IT THE THREAT OF SEVERE THUNDERSTORMS. A SECONDARY LINE OF LESS ACTIVE SHOWERS AND STORMS...LOCATED JUST AHEAD OF THE COLD FRONT...IS NOW MAKING ITS WAY INTO TOLEDO METRO AREA. NONETHELESS...THIS LINE HAS THE POTENTIAL TO PRODUCE A FEW ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH POSSIBLE ROTATION. THE COLD FRONT WILL CLEAR THE TOLEDO AREA BY 8PM...CLEVELAND/AKRON BY 10PM...AND ERIE JUST AFTER MIDNIGHT. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... MUCH COOLER AND DRIER CONDITIONS ON TAP FOR NEXT FEW DAYS. DEW POINTS BEHIND THE FRONT IN THE LOWER 40S TO UPPER 30S. TUESDAY MORNING WILL START OUT DRY BUT COULD SEE SOME SHOWERS IN THE EAST AS SECONDARY COLD FRONT SWINGS ACROSS EASTERN LAKE ERIE TOMORROW AFTERNOON. ALL 3 MODELS PLUNGE THE 850MB TEMPS OVER LAKE ERIE TO NEAR ZERO C BY TUESDAY EVENING. COOLER CONDITIONS WILL CONTINUE THROUGH MID WEEK AS A LARGE AREA OF HIGH PRESSURE MOVES WEST OVER THE AREA ON WEDNESDAY. && .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL START OUT OVERHEAD ON THURSDAY BEFORE BUILDING TO THE EAST COAST ON FRIDAY. MEANWHILE A SHORTWAVE TROUGH WILL LIFT OUT OF THE PLAINS TOWARDS THE UPPER MIDWEST WITH ENERGY SPILLING AROUND THE UPPER LEVEL RIDGE ACROSS THE SOUTHERN LAKES REGION. THE ASSOCIATED SURFACE TROUGH WILL ATTEMPT TO LIFT A WARM FRONT NORTH ACROSS THE AREA ON FRIDAY BUT MODELS DIFFER ON BOTH THE NORTHERN PROGRESS OF THE FRONT AND DEGREE OF AVAILABLE MOISTURE. A WARMING TREND WILL BE UNDERWAY FOR THE WEEKEND WITH TEMPERATURES RECOVERING INTO THE 70S TO NEAR 80 DEGREES. DEPENDING ON THE NORTHWARD PROGRESS OF THE WARM FRONT...SCATTERED THUNDERSTORMS MAY LINGER EITHER NEAR THE WARM FRONT OR IN THE WARM SECTOR. LOW PRESSURE WILL TRACK OUT OF THE PLAINS TOWARDS THE UPPER LAKES REGION WITH THE ASSOCIATED COLD FRONT APPROACHING THE AREA LATE MONDAY. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF THE FRONT. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A STRONG COLD FRONT ADVANCING FROM THE WEST. A TORNADO WATCH HAS BEEN ISSUED FOR NORTHWEST AND NORTH CENTRAL OHIO INCLUDING TOL/FDY/MFD. THUNDERSTORMS WILL APPROACH THE TOL/FDY AREAS BY 20Z...CLE BY 22Z AND YNG TOWARDS 00Z. THUNDERSTORMS COULD BE STRONG AND BRIEF WIND GUSTS OF 40-50 KNOTS COULD ACCOMPANY THE STRONGEST STORMS...ESPECIALLY PRIOR TO SUNSET. UPDATES WILL BE MADE TO TAFS TO REFLECT BETTER TIMING AND STRENGTH OF WIND GUSTS AS STORMS APPROACH. SCATTERED SHOWERS COULD LINGER FOR A FEW HOURS BEHIND THE FRONT BEFORE MUCH DRIER AIR ARRIVES. WINDS WILL INCREASE CONSIDERABLY LATE TONIGHT INTO TUESDAY WITH GUSTS TO 35 KNOTS POSSIBLE. VFR CONDITIONS WILL RETURN BY TUESDAY MORNING. .OUTLOOK...MVFR CEILINGS POSSIBLE EXTREME NE OH/NW PA WEDNESDAY. NON VFR POSSIBLE AGAIN FRIDAY. && .MARINE... A COLD FRONT WILL MOVE ACROSS LAKE ERIE TONIGHT WITH COLD ADVECTION CONTINUING THROUGH THE DAY ON TUESDAY. WEST SOUTHWEST WINDS ON LAKE ERIE WILL INCREASE TO 20-25 KNOTS AND SMALL CRAFT ADVISORIES WILL BE NEEDED ON LAKE ERIE THROUGH TUESDAY NIGHT. CONDITIONS WILL IMPROVE WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE CENTRAL GREAT LAKES...BUILDING TO NEW ENGLAND ON THURSDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...MAYERS SHORT TERM...DJB LONG TERM...KEC AVIATION...KEC MARINE...KEC
Hazardous weather outlook, May 11, 9:22 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT MON MAY 11 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-121330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 922 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT. THE PRIMARY THREAT WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 11, 2:29 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 229 PM EDT MON MAY 11 2015 OHZ003-006-017-027-111930- HANCOCK-LUCAS-WOOD-WYANDOT- 229 PM EDT MON MAY 11 2015 ...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...NORTHWESTERN WYANDOT AND WOOD COUNTIES UNTIL 330 PM EDT... AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES WEST OF SWANTON TO 43 MILES SOUTHWEST OF DESHLER...MOVING NORTHEAST AT 20 MPH. THE STORMS SHOULD MOVE INTO THE AREA BY 330 PM THIS AFTERNOON. THESE STORMS WILL AFFECT THE REGION WITH GUSTY WINDS AND HAIL ALONG WITH CLOUD TO GROUND LIGHTNING. BE ALERT FOR POSSIBLE WARNINGS. LOMBARDY
Local storm report, May 11, 6:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG MARTINSBURG 40.27N 82.35W
05/11/2015 KNOX OH 911 CALL CENTER
KNOX COUNTY SHERIFF REPORTED SEVERAL TREES DOWN IN AND
NEAR THE TOWN OF MARTINSBURG. SOME TREES WERE LAYING ON
POWER LINES AND THE POWER IS OUT IN THE TOWN OF
MARTINSBURG.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:34 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 41 min |
| May 11, 4:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 11, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 36 min |
| May 11, 5:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| May 11, 6:48 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 42 min |
| May 11, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 58 min |
| May 11, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 41 min |
| May 11, 7:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 46 min |
| May 11, 7:30 PM EDT | Special Marine Warning | CLE | 75 min | |
| May 11, 7:46 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 43 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.